Hi, oh yes, sounds familiar! All the ppis give me low blood pressure which causes dizziness. They also make me feel tired, cold through to the bone (poor circulation) and permanently hungry. I have tried omeprazole, nexium, pantoprazole and lansoprazole. I have very recently tried a lower dose of lansoprazole but still got side effects. My worst side effect is photosensitivity and very bad skin rash that just gets worse and worse. Shame, as they do help my GERD, but the skin reaction is just awful. Docs have been useless; they just seem to expect me to live with the GERD or the skin condition that comes with treating the GERD! Neither seems compatible with a normal life!!
I too am managing (badly as you say) on ranitidine and a "no fun" diet. I really really tried to keep going with the lansoprazole this time but I was scratching and itching like crazy and my skin was so sore I couldn't even tolerate going in the shower! Back to square 1 again!
New stuff: GERD. Interstitial Cystitis
Lifelong stuff: Food allergies, eczema, asthma